On isospectral deformations of riemannian metrics
Compositio Mathematica, Volume 40 (1980) no. 3, pp. 319-324.
@article{CM_1980__40_3_319_0,
     author = {Kuwabara, Ruishi},
     title = {On isospectral deformations of riemannian metrics},
     journal = {Compositio Mathematica},
     pages = {319--324},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {3},
     year = {1980},
     zbl = {0406.53038},
     mrnumber = {571054},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1980__40_3_319_0/}
}
TY  - JOUR
AU  - Kuwabara, Ruishi
TI  - On isospectral deformations of riemannian metrics
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 319
EP  - 324
VL  - 40
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1980__40_3_319_0/
UR  - https://zbmath.org/?q=an%3A0406.53038
UR  - https://www.ams.org/mathscinet-getitem?mr=571054
LA  - en
ID  - CM_1980__40_3_319_0
ER  - 
%0 Journal Article
%A Kuwabara, Ruishi
%T On isospectral deformations of riemannian metrics
%J Compositio Mathematica
%D 1980
%P 319-324
%V 40
%N 3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__40_3_319_0
Kuwabara, Ruishi. On isospectral deformations of riemannian metrics. Compositio Mathematica, Volume 40 (1980) no. 3, pp. 319-324. http://archive.numdam.org/item/CM_1980__40_3_319_0/

[1] M. Berger, P. Gauduchon and E. Mazet: Le spectre d'une variété riemannienne. Lecture Notes in Mathematics 194. Springer Verlag, 1971. | MR | Zbl

[2] N. Koiso: Non-deformability of Einstein metrics, Osaka J. Math. 15 (1978) 419-433. | MR | Zbl

[3] M. Berger and D. Ebin: Some decompositions of the space of symmetric tensors on a Riemannian manifold. J. Diff. Geom. 3 (1969) 379-392. | MR | Zbl

[4] S. Tanno: Eigenvalues of the Laplacian of Riemannian manifolds. Tôhoku Math. Journ. 25 (1973) 391-403. | MR | Zbl

[5] G.D. Mostow: Strong rigidity of locally symmetric spaces. Princeton, 1973. | MR | Zbl

[6] S. Tanaka: Selberg's trace formula and spectrum. Osaka J. Math. 3 (1966) 205-216. | MR | Zbl

[7] T. Sunada: Spectrum of a compact flat manifold (preprint). | MR

[8] M. Berger: Sur les premières valeurs propres des variétés riemanniennes. Compositio Math. 26 (1973) 129-149. | Numdam | MR | Zbl

[9] M. Obata: Certain conditions for a Riemannian manifold to be isometric with a sphere. J. Math. Soc. Japan 14 (1962) 333-340. | MR | Zbl